# SDR UF6A990317

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- Engine: Pwa PW126A
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Contaminated
- Location: Eec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5742 - NR 1 ENGINE TORQUE NH AND NL OCCILATES DURING  CLIMB.  MAINTENANCE INSPECTED THE NR 1 ENGINE RIGGING AND CLEANED THE EEC CONNECTIONS.  PERFORMED POWER ASSURANCE RUNS.  NO DEFECTS NOTED.  (M)
